Classical Analysis and ODEs

[1] Ballistic orbits and front speed enhancement for ABC flows

Tyler McMillen Jack Xin Yifeng Yu Andrej Zlatos

Classical Analysis and ODEs mathscidoc:1912.43885

SIAM Journal on Applied Dynamical Systems, 15, (3), 1753-1782, 2016.9
[ Download ] [ 2019-12-24 21:04:36 uploaded by Jack_Xin ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Capacitary differentiability of potentials of finite Radon measures

Joan Verdera Universitat Autònoma de Barcelona

Classical Analysis and ODEs mathscidoc:1912.43046

Arkiv for Matematik, 57, (2), 437 – 450, 2019
[ Download ] [ 2019-12-04 14:23:35 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Improved fractional Poincaré type inequalities on John domains

María Eugenia Cejas Universidad Nacional de La Plata Irene Drelichman Universidad de Buenos Aires Javier C. Martínez-Perales Basque Center for Applied Mathematics

Classical Analysis and ODEs mathscidoc:1912.43039

Arkiv for Matematik, 57, (2), 285-315, 2019
[ Download ] [ 2019-12-04 13:53:45 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The asymptotic zero-counting measure of iterated derivaties of a class of meromorphic functions

Christian Hägg Stockholm University

Classical Analysis and ODEs mathscidoc:1912.43031

Arkiv for Matematik, 57, (1), 107-120, 2019
[ Download ] [ 2019-12-04 13:33:25 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Rectifiability, interior approximation and harmonic measure

Murat Akman University of Connecticut Simon Bortz University of Washington Steve Hofmann University of Missouri José María Martell Instituto de Ciencias Matemáticas, Madrid, Spain

Classical Analysis and ODEs mathscidoc:1912.43026

Arkiv for Matematik, 57, (1), 1 – 22, 2019
[ Download ] [ 2019-12-04 13:24:21 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Equivalence of sparse and Carleson coefficients for general sets

Timo S. Hänninen University of Helsinki

Classical Analysis and ODEs mathscidoc:1912.43019

Arkiv for Matematik, 56, (2), 333 – 339, 2018
[ Download ] [ 2019-12-04 10:33:19 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Salem sets in vector spaces over finite fields

Changhao Chen University of New South Wales

Classical Analysis and ODEs mathscidoc:1912.43004

Arkiv for Matematik, 56, (1), 45-52, 2018
[ Download ] [ 2019-12-04 09:26:05 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Restriction estimates using polynomial partitioning II

Larry Guth Massachusetts Institute of Technology

Classical Analysis and ODEs mathscidoc:1911.43026

Acta Mathematica, 221, (1), 81-142, 2018
[ Download ] [ 2019-11-28 11:34:49 uploaded by actaadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Quasi pieces of the bilinear Hilbert transform incorporated into a paraproduct

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43456

The Journal of Geometric Analysis, 29, (1), 224-246, 2019.1
[ Download ] [ 2019-10-20 17:54:33 uploaded by Dong_Dong ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On a hybrid of bilinear Hilbert transform and paraproduct

Dong Dong Xiao Chun Li

Classical Analysis and ODEs mathscidoc:1910.43455

Acta Mathematica Sinica, English Series, 34, (1), 29-41, 2018.1
[ Download ] [ 2019-10-20 17:54:15 uploaded by Dong_Dong ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On a discrete bilinear singular operator

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43453

Comptes Rendus Mathematique, 355, (5), 538-542, 2017.5
[ Download ] [ 2019-10-20 17:53:43 uploaded by Dong_Dong ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Improved estimates for polynomial Roth type theorems in finite fields

Dong Dong Xiaochun Li Will Sawin

Classical Analysis and ODEs mathscidoc:1910.43452

arXiv preprint arXiv:1709.00080, 2017.8
[ Download ] [ 2019-10-20 17:47:58 uploaded by Dong_Dong ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The geometry of generalized Lame equation, II: Existence of pre-modular forms and application

Zhijie Chen Tsinghua University Ting-Jung Kuo NTU Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43002

Journal de Mathematiques Pures et Appliquees, 132, 251-272, 2019
[ Download ] [ 2019-09-02 15:55:13 uploaded by zjchen ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On algebro-geometric simply-periodic solutions of the KdV hierarchy

Zhijie Chen Tsinghua University Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43001

Communications in Mathematical Physics, 374, 111-144, 2020
[ Download ] [ 2019-09-02 15:53:06 uploaded by zjchen ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A dispersive regularization for the modified Camassa-Holm equation

YU GAO Lei Li Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05010

SIAM J. Math Anal, 50, 2807-2838, 2018
[ Download ] [ 2019-05-11 23:50:40 uploaded by jianguo ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] The modified Camassa-Holm equation in Lagrangian coordinates

Yu Gao Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05009

Discrete Contin. Dyn. Syst. Ser. B, 23, (6), 2545–2592, 2018
[ Download ] [ 2019-05-11 23:42:56 uploaded by jianguo ] [ 109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Learning interacting particle systems: diffusion parameter estimation for aggregation equations

Hui Huang Jian-Guo Liu Jianfeng Lu

Classical Analysis and ODEs mathscidoc:1905.05008

Mathematical Models and Methods in Applied Sciences, 29, (1), 1–29, 2019
[ Download ] [ 2019-05-11 23:17:12 uploaded by jianguo ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Global convergence of sticky particle method for modified Camassa-Holm equation

YU GAO Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05007

SIAM J. Math Anal, 49, 1267–1294, 2017
[ Download ] [ 2019-05-11 23:09:23 uploaded by jianguo ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Discrete-in-time random particle blob method for the Keller-Segel equation and convergence analysis

HUI HUANG Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05006

COMMUN. MATH. SCI., 15, (7), 1821–1842, 2017
[ Download ] [ 2019-05-11 23:03:11 uploaded by jianguo ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Continuous and discrete one dimensional autonomous fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05005

Discrete Contin. Dyn. Syst. Ser. B,, 23, 3109-3135, 2018
[ Download ] [ 2019-05-11 22:52:32 uploaded by jianguo ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Analysis and computation of some tumor growth models with nutrient: from cell density models to free boundary dynamics

Jian-Guo Liu Min Tang Li Wang Zhennan Zhou

Classical Analysis and ODEs mathscidoc:1905.05004

Discrete Contin. Dyn. Syst. Ser. B, accepted, 2019
[ Download ] [ 2019-05-10 00:21:08 uploaded by jianguo ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] A note on one-dimensional time fractional ODEs

Yuanyuan Feng Lei Li Jian-Guo Liu Xiaoqian Xu

Classical Analysis and ODEs mathscidoc:1905.05003

Applied Math Letter, 83, 87-94, 2018
[ Download ] [ 2019-05-10 00:12:58 uploaded by jianguo ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved